Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why am I bleeding profusely after an abortion last month ?

Hello doctor , I am 17 years of age & for the past 7-8 months I ve been bleeding none stop, including my periods, the blood isnt heavy and sometimes is red or brown. It all started off when I had an abortion last September, I had the pill injection the same day, however, 2 weeks later the bleeding started, I asked the nurse about it and she simply said that sometimes it takes time for bleeding to stop after your first one, after that s I had 2 more & still I m bleeding, I didn t have another one last month but it still ain t stopped. What s wrong with me?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
you need to be examined and investigated
it seems you had incomplete abortion and need further treatment
consult gynecologist soon and get treated
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor